# SDR DALA2019030601582

- Difficulty date: March 5, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,389 hours, 21,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 CRACK INDICATION NOTED ON 1 EA FASTENER HOLE STA 700 LBL 24 TOP FLOOR STIFFENER HOLE. CORRECTIVE ACTION: CUT OUT DAMAGED SECTION 1.2"X.9" AND REPAIRED STA 700 LBL 24 FLOOR STIFFENER HOLE IAW ER/A # 575613-14 REV ORIGINAL. (0970844)
